MathSciNet Relay Station
MathSciNet bibliographic data
MR1676307 (2000j:60048) 60G10
Bradley, Richard C. Tightness bounds for strongly mixing random sequences. Proc. Amer. Math. Soc. 128 (2000), no. 5, 1481–1486.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement